# SDR AALA20120226003

- Difficulty date: February 26, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 34,778 hours, 14,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT INLET DUCT CUTOUT STRUCTURE UPPER FORWARD SIDE ANGLE CORRODED BEYOND LIMITS.  REPLACED UPPER FORWARD SIDE ANGLE PER AARD 51-10-05 REPAIR 1.
